Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Luis Manuel Gonçalves Barreira
AuthID:
R-000-9M7
Publications
Confirmed
To Validate
Document Source:
All
Document Type:
All Document Types
Article (273)
Article in Press (19)
Book Chapter (15)
Book (14)
Proceedings Paper (3)
Editorial Material (2)
Review (1)
Year Start - End:
1996
1997
1998
1999
2000
2001
2002
2003
2004
2005
2006
2007
2008
2009
2010
2011
2012
2013
2014
2015
2016
2017
2018
2019
2020
2021
2022
2023
2024
2025
-
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
Order:
Year Dsc
Year Asc
Cit. WOS Dsc
IF WOS Dsc
Cit. Scopus Dsc
IF Scopus Dsc
Title Asc
Title Dsc
Results:
10
20
30
40
50
Confirmed Publications: 327
221
TITLE:
Lyapunov sequences for exponential trichotomies
Full Text
AUTHORS:
Barreira, L
;
Valls, C
;
PUBLISHED:
2010
,
SOURCE:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
VOLUME:
72,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
IN MY:
CIÊNCIAVITAE
222
TITLE:
Nonuniform Stability of Difference Equations with Infinite Delay
AUTHORS:
Barreira, L
;
Valls, C
;
PUBLISHED:
2010
,
SOURCE:
ADVANCED NONLINEAR STUDIES,
VOLUME:
10,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
IN MY:
CIÊNCIAVITAE
223
TITLE:
On a degenerate Hopf bifurcation
Full Text
AUTHORS:
Luis Barreira
;
Jaume Llibre
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,
VOLUME:
43,
ISSUE:
28
INDEXED IN:
Scopus
WOS
CrossRef
IN MY:
CIÊNCIAVITAE
224
TITLE:
Optimal regularity of robustness for parameterized perturbations
Full Text
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
BULLETIN DES SCIENCES MATHEMATIQUES,
VOLUME:
134,
ISSUE:
7
INDEXED IN:
Scopus
WOS
CrossRef
:
3
IN MY:
CIÊNCIAVITAE
225
TITLE:
Parameter dependence of stable manifolds for difference equations
Full Text
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
NONLINEARITY,
VOLUME:
23,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
4
IN MY:
CIÊNCIAVITAE
226
TITLE:
Periodic Orbits near Equilibria
Full Text
AUTHORS:
Luis Barreira
;
Jaume Llibre
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS,
VOLUME:
63,
ISSUE:
9
INDEXED IN:
Scopus
WOS
CrossRef
IN MY:
CIÊNCIAVITAE
227
TITLE:
Polynomial contractions and Lyapunov regularity
Full Text
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
VOLUME:
73,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
IN MY:
CIÊNCIAVITAE
228
TITLE:
QUADRATIC LYAPUNOV SEQUENCES AND ARBITRARY GROWTH RATES
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,
VOLUME:
26,
ISSUE:
1
INDEXED IN:
WOS
229
TITLE:
Quadratic lyapunov sequences and arbitrary growth rates
AUTHORS:
Barreira, L
;
Valls, C
;
PUBLISHED:
2010
,
SOURCE:
Discrete and Continuous Dynamical Systems,
VOLUME:
26,
ISSUE:
1
INDEXED IN:
Scopus
CrossRef
IN MY:
CIÊNCIAVITAE
230
TITLE:
Robustness for impulsive equations
Full Text
AUTHORS:
Luis Barreira
;
Claudia Valls
;
PUBLISHED:
2010
,
SOURCE:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
VOLUME:
72,
ISSUE:
5
INDEXED IN:
Scopus
WOS
CrossRef
:
8
IN MY:
CIÊNCIAVITAE
Add to Marked List
Check All
Export
×
Publication Export Settings
BibTex
EndNote
APA
CSV
PDF
Export Preview
Print
×
Publication Print Settings
HTML
PDF
Print Preview
Page 23 of 33. Total results: 327.
<<
<
19
20
21
22
23
24
25
26
27
>
>>
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
2 records from
DataCite
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service